# SDR CALA2022061001483

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 96,993 hours, 17,788 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Exhaust Vent
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Aft Vaccum Blowe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUS. LOWER SURFACE AFT VACUUM BLOWER EXHUST VENT PORT SURROUND F ND CORROSION. WERE ZERO TIMED WHICH SETS THE INITIAL INSPECTION AT 30,000 INSPECTIONS AT 4,000 FLIGHT CYCLES THEREAFTER. FLIGHT CYCLES SINCE THE REPAIR WAS INSTALLED AND REPETITIVE THE SKIN WAS REPAIRED PER SRM 53-70-01-2R-1 REPAIR 1. THIS IS A CATEGORY B REPAIR REQUIRING REPEAT INSPECTIONS. FASTENER HOLES
